RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 1, страницы 69–82 (Mi emj287)  

Generalized Hamel basis and basis extension in convex cones and uniquely divisible semigroups

I. V. Orlov

Department of Mathematics and Informatics, Crimean Federal V. Vernadsky University, 4 Academician Vernadsky Ave., 295007 Simferopol, Republic Crimea, Russia

Аннотация: In the work, a concept of sublinear independence in an arbitrary convex cone is introduced and the corresponding generalization of Hamel basis is studied. Applying these results to the cones generated by uniquely divisible semigroups ((UD)-semigroups) allows us to extend obtained results for the class of (UD)-semigroups. Some applications are considered.

Ключевые слова и фразы: Hamel basis, convex cone, sublinear independence, divisible semigroup, uniquely divisible semigroup, cancellation law.

Полный текст: PDF файл (406 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 20M14, 47L07, 49J52
Поступила в редакцию: 23.08.2016
Исправленный вариант: 16.04.2017
Язык публикации: английский

Образец цитирования: I. V. Orlov, “Generalized Hamel basis and basis extension in convex cones and uniquely divisible semigroups”, Eurasian Math. J., 9:1 (2018), 69–82

Цитирование в формате AMSBIB
\RBibitem{Orl18}
\by I.~V.~Orlov
\paper Generalized Hamel basis and basis extension in convex cones and uniquely divisible semigroups
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 1
\pages 69--82
\mathnet{http://mi.mathnet.ru/emj287}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj287
  • http://mi.mathnet.ru/rus/emj/v9/i1/p69

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:70
    Полный текст:38
    Литература:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019